# SDR AALA20110601TUL05

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 66,448 hours, 34,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP IS CORRODED STATION 559.  INSTALLED RIGHT CUSP SHEET STATIONS 503 TO 598 PER AARD 51-10-00-5.
